Aa
Aa
A
A
A
Close
Avatar universal

Gabapentin addiction?

So my dr gave me gabapentin for tramadol withdrawals. It has helped wonderfully. This was 7 days ago. So I think I am over the withdrawals from the tramadol but I have been taking high doses of gabapentin in that 7 days. Like anywhere from 900-1800mg a day to stave off withdrawals. My question is how long will it take to develop a gabapentin addiction because I've read horror stories about the withdrawals. So I wanna stop taking it in like 3or 4 days but I just wanna make sure I won't suffer any withdrawals.
2 Responses
Sort by: Helpful Oldest Newest
7671414 tn?1395660495
Good advice above. Wow that does sound like a big stretch in mg. be careful and good luck.
Helpful - 0
1235186 tn?1549257619
COMMUNITY LEADER
What did the doctor prescribe? Not from 900-1800mgs.
Take as prescribed. You will be ok after only a week. Taper down Before stopping.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.